Ask an expert
Question

15 Aug 2007

Spotting while on the pill
I gave birth to a baby 7 months ago. My cycles went back to normal immediately and when baby was 3 months I went back on the pill and again no problems.

No suddenly this month I'm having alot of spotting for more than a week now and I'm only in the middle om my packet and not even close to my period.

I took a HPT as I though I maybe fell preggies on the pill and having a mc as I did have mc's before.

Is this something to be concerned about or can it be that my hormones are just messing around after the pregnancy?
Answer 347 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is most likely hormonal. I would suggest that you wait and see what happens next month.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20293 votes
Vote